# SDR N6WA20140624001

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 24,654 hours, 17,520 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE CALL LIGHT LENS MISSING ON CEILING EMER EXIT SIGN AT ROW 12.  DEFERRED ON NEF 25-100-12 CAT C.  NO DEFECTS NOTED AT THIS TIME, OK FOR SERVICE.
